Authors: Hedrih, Katica (Stevanović) 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Transversal forced vibrations of an axially moving sandwich belt system
Journal: Archive of Applied Mechanics
Volume: 78
Issue: 9
First page: 725
Last page: 735
Issue Date: 1-Sep-2008
Rank: M23
ISSN: 0939-1533
DOI: 10.1007/s00419-007-0187-0
Abstract: 
Based on the author's previously published results for transversal free vibrations of axially moving sandwich belts described by coupled partial differential equations, which are derived and analytically solved, this paper contains new analytical results, for forced vibrations of the same system excited by transversal external excitation. The transversal forced vibrations of the axially moving sandwich belts are described by the coupled partial nonhomogeneous differential equations. The partial differential equations are analytically solved. Bernoulli's method of particular integrals and Lagrange's method of the variations of the constants are used. © 2007 Springer-Verlag.
Keywords: Analytical solutions | Coupled partial differential equations | Lagrange's method | Moving sandwich belts | One-, two- and multi-frequency free and forced vibrations | Variations of the constants
Publisher: Springer Link
Project: Theoretical and Applied Mechanics of the Rigid and Solid Bodies. Mechanics of Materials 

Show full item record

SCOPUSTM   
Citations

11
checked on Jan 17, 2022

Page view(s)

4
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.